MathSciNet Relay Station
MathSciNet bibliographic data
MR790601 (86k:60019) 60D05 (60F05)
Hall, Peter Three limit theorems for vacancy in multivariate coverage problems. J. Multivariate Anal. 16 (1985), no. 2, 211–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement